# SDR V3E2001F00000

- Difficulty date: February 28, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N976
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Mount
- Part number: 5910449527
- Part serial: XC90167
- Condition: Cracked
- Location: Nlg
- Part time: 21,158 hours, 21,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NOSE LANDING GEAR, IAW MM AND JOB CARD T932-204, FOR OVERHAUL REASON.  FOUND THAT THE LOWER OUTBOARD EAR OF THE NOSE LANDING GEAR WHICH ATTACHES THE RETURN ACTUATOR, WAS CRACKED OFF THE NOSE LANDING GEAR.  TOTAL CYCLES 21,158, TIME SINCE OVERHAUL IS 21,158, TIME REMAINING IS 842 CYCLES.
